MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2014

Slow junctional rhythm, QTc prolongation and transient torsades de-pointes following combined use of Ivabradine, Diltiazem and Ranolazine.

Mittal S R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of unstable angina developed slow junctional rhythm with QTc prolongation and transient Torsades de pointes following simultaneous use of Ivabradine, Diltiazem and Ranolazine. Effect of Diltiazem on hepatic isoenzyme CYP 3A could be responsible. Such a combination should be avoided.

Для цитирования: Mittal S R. Slow junctional rhythm, QTc prolongation and transient torsades de-pointes following combined use of Ivabradine, Diltiazem and Ranolazine.. The Journal of the Association of Physicians of India. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.